advertisement
Question
Posted by: Karen | 2010-01-21

Marina in from March - still spotting

I was warned that I could spot after having the Marina inserted, but it seems to only be getting worse. My chin is full of huge pimples that just stay under my skin and a kid even asked me what' s wrong with my face. But this could also be from stress as my new business is 4 month' s old.

I' d like to be pregnant towards the end of this year and can' t decide whether to stick it out with the Marina until August or just to remove it now and use condoms. I just can' t fall pregnant right now.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Condoms are not that effective as contraception. If you cannot tolerate the side effects of the Mirena, you could remove it and go on the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-01-24

Condoms are not that effective as contraception. If you cannot tolerate the side effects of the Mirena, you could remove it and go on the Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement